# SDR USAA2013012200022

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 45,089 hours, 18,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXIT SIGN 1R INOPERATIVE.  MAINTENANCE RESECURED EXIT SIGN COVER AT 1R.  OPS CHECK GOOD.
